# SDR DL76L962717

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T3450
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE NR 1 PYLON I/B STRUT SKIN EMANTING FROM THE TORQUE BOX ACCESS HOLE.  THE CRACK WAS REPAIRED PER BAC MOD DWG 311T3401.
